# SDR SWAA2021092814389

- Difficulty date: September 2, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 53,178 hours, 31,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY THRESHOLD SUB WEB AROUND FASTENER HOLE AT BS 460+4, RBL 28,  WL 154.   REMOVED CORROSION,  BLENDED AREA IS OUT OF LIMITS.   LOCATED, DRILLED AND COUNTERSINKED NEW SUBTHRESHOLD. APPLIED CHEMICAL CONVERSION COATING IAW DWG 143A8330 SH22, REV B, SRM 51-40-05, SRM 51-40-06, SRM 51-40-08, AND  SRM 51-20-01.  INSTALLED NUTPLATES IAW DWG 143A8330 REV  -, AND SRM 51-40-02-0G-0.  INSTALLED SUB THRESHOLD WEB IAW SRM 51-10-02-0G-0, AND DWG 143A8330 REV-.
